Vol. 9, No. 1, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 7, 1539–1791
Issue 6, 1285–1538
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
A characterization of $1$-rectifiable doubling measures with connected supports

Jonas Azzam and Mihalis Mourgoglou

Vol. 9 (2016), No. 1, 99–109
DOI: 10.2140/apde.2016.9.99
Abstract

Garnett, Killip, and Schul have exhibited a doubling measure μ with support equal to d that is 1-rectifiable, meaning there are countably many curves Γi of finite length for which μd Γi = 0. In this note, we characterize when a doubling measure μ with support equal to a connected metric space X has a 1-rectifiable subset of positive measure and show this set coincides up to a set of μ-measure zero with the set of x X for which liminf r0μ(BX(x,r))r > 0.

Keywords
doubling measures, rectifiability, porosity, connected metric spaces
Mathematical Subject Classification 2010
Primary: 28A75
Secondary: 28A78
Milestones
Received: 14 January 2015
Revised: 22 June 2015
Accepted: 11 October 2015
Published: 10 February 2016
Authors
Jonas Azzam
Departament de Matemàtiques
Universitat Autònoma de Barcelona
Edifici C Facultat de Ciències
08193 Bellaterra
Spain
Mihalis Mourgoglou
Departament de Matemàtiques
Universitat Autònoma de Barcelona and Centre de Recerca Matemàtica
Edifici C Facultat de Ciències
08193 Bellaterra
Spain